DUALITY FOR A NONDIFFERENTIABLE MULTIOBJECTIVE HIGHER-ORDER SYMMETRIC FRACTIONAL PROGRAMMING PROBLEMS WITH CONE CONSTRAINTS

Authors

  • R. Dubey Department of Mathematics, Indian Institute of Technology Roorkee Roorkee-247667, India
  • S. Gupta Department of Mathematics, Indian Institute of Technology Roorkee Roorkee-247667, India

Abstract

In this paper, a pair of nondifferentiable multiobjective higher-order symmetric fractional dual problem with cone constraints is formulated. For a differentiable function, we introduce the definition of higher-order $(C,\alpha,\rho,d)$- convexity. Next, we prove appropriate duality relations under aforesaid assumptions.

Downloads

Published

2016-12-23

How to Cite

Dubey, R., & Gupta, S. (2016). DUALITY FOR A NONDIFFERENTIABLE MULTIOBJECTIVE HIGHER-ORDER SYMMETRIC FRACTIONAL PROGRAMMING PROBLEMS WITH CONE CONSTRAINTS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 7(1), 1-15. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/418

Issue

Section

Research Article